# SDR UIEA2021081601812

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,819 hours, 21,037 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240141
- Condition: Faulted
- Location: Lt A/C Pack Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS "L PACK OFF" AND "L PACK TEMP" DURING CLIMBOUT. FIRST PACK RESET PROBLEM REOCURRED. 2ND RESET NO RECCURRENCE.( REMOVED AND REPLACED LH PACK TEMP SENSOR IAW AMM 21-51-08. OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME. )
